# SDR HALA0218040900146

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,596 hours, 10,336 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE AFTER LEVEL OFF AT CRUISE. PERFORMED TROUBLESHOOTING PER FIM 21-31/803,  NO FAULTS RECORDED.  OPS CHECKED AND FOUND OK FOR SERVICE
